MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 MODULAR PATELLA CLAMP; KNEE INSTRUMENT : PATELLA HANDLE/CLAMPS

DEPUY ORTHOPAEDICS, INC. 1818910 MODULAR PATELLA CLAMP; KNEE INSTRUMENT : PATELLA HANDLE/CLAMPS
Catalog Number 228770000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patella clamp tip broken.Patient status/ outcome / consequences: no.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #: (b)(4).Investigation summary: the device associated with this report was not returned for evaluation.The investigation could not draw any conclusions about the reported event without the device to examine.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MODULAR PATELLA CLAMP
Common Device Name
KNEE INSTRUMENT : PATELLA HANDLE/CLAMPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8461552
Report Number1818910-2019-88871
Device Sequence Number16229550
Product Code HXD
UDI-Device Identifier10603295110354
UDI-Public10603295110354
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number228770000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/12/2019
Supplement Date Received by Manufacturer05/06/2019
Initial Report FDA Received Date03/28/2019
Supplement Report FDA Received Date05/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1